Previous |  Up |  Next


Title: Součty celých v lomené arithmetické posloupnosti. [II.] (Czech)
Title: Sums of integers in the fractional arithmetic sequence. [II.] (English)
Author: Šimerka, Václav
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 5
Issue: 2
Year: 1876
Pages: 82-87
Category: math
DOI: 10.21136/CPMF.1876.121224
Date available: 2009-08-29T11:47:55Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_005-1876-2_4.pdf 743.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo